ITEM METADATA RECORD
Title: The Bergman kernels for the half-ball and for fractional wedge-shaped domains in Clifford analysis
Authors: Constales, Denis ×
Krausshar, Rolf Sören #
Issue Date: 2005
Publisher: Walter de gruyter & co
Series Title: Forum mathematicum vol:17 issue:5 pages:809-821
Abstract: We compute the Bergman reproducing kernel for monogenic functions for half-ball, more general orthogonal ball sectors, and for fractional wedge domains. In the results we obtain the terms to be expected from analogy with complex analysis, viz in the first case the Bergman kernels for the half-space and the entire ball, and in the second the sum of rotated half-space Bergman kernels, but in both cases there also occur supplementary, purely hyper-complex correction terms. Finally, applying a periodisation argument we obtain closed and explicit formulas for the Bergman kernels of wedge shaped domains that are rectangularly bounded.
ISSN: 0933-7741
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science